Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3547
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Automorphism groups of generalized quadrangles via an unusual action of PΓL (2,2h)
Other Titles: Automorphism groups of generalized quadrangles via an unusual action of P Gamma L (2,2h)
Author: O'Keefe, C.
Penttila, T.
Citation: European Journal of Combinatorics, 2002; 23(2):213-232
Publisher: Academic Press Ltd
Issue Date: 2002
ISSN: 0195-6698
RMID: 0020021286
DOI: 10.1006/eujc.2001.0550
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.